# SDR MASA2020121810656

- Difficulty date: December 18, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 39,503 hours, 31,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OBV FWD FA FLASHLIGHT INOPERABLE, PLACED ON MEL.
